Opiod overdose can be reversed by Narcan. The problem is the acetaminophen (Tylenol) in the Percocet that Prince might have overdosed on, which causes liver damage and the only remedy for that would be an immediate liver transplant.
People need to understand there is no antidote for acetaminophen overdose related liver damage. Many children die from being overdosed by acetaminophen as well as adults from liver failure. Better to take cherry extract capsules or juice for anti-pyretic (for high fever), analgesic (for pain), and anti-gout (for inflammation) since it has a salicylate but not as toxic as aspirin and certainly not toxic compared to acetaminophen or aspirin.
Ubiquinol Co-Q-10 is another help for pain with 400 mg stopping even migraine pain. Take 100 mg twice daily for pain but Percocet with the acetaminophen is too dangerous. Remember there is no antidote for acetaminophen-induced liver damage.
R.E. Patterson-Kmet, retired pharmacist, Visalia